# SDR C2XA09IA043

- Difficulty date: February 11, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 23,476 hours, 22,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580507
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2931, DURING PREFLIGHT INSPECTION THE AISLE PATH EMERGENCY LIGHT STRIP BY THE EXIT ROW WAS FOUND TO BE INOPERATIVE.  MX R&R THE AFFECTED LIGHT STRIP, OPS TESTED WITH NO DEFECTS NOTED.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
